Does Zoloft Cause Hair Loss?

If you are wondering does Zoloft cause hair loss, then you should know that it is a side effect of most psychotropic drugs. Zoloft is a psychotropic drug and it is prescribed by clinicians and psychiatrists. Mood stabilizers, antidepressants and other similar prescription drugs are categorized into different classes. For instance, sertraline is a selective serotonin reuptake inhibitor. Another popular class of prescription drugs is monoamine oxidase inhibitor. Sertraline is the generic name of Zoloft. Some studies have found Zoloft to be a causal or facilitating factor of hair loss. A few studies have also found evidence of alopecia induced by sertraline or Zoloft. Alopecia is more serious than normal hair loss. Alopecia is sudden, like hair loss for unexplained reason, but it leads to bald patches. Normal hair loss may be transient and does not necessarily lead to bald patches.

If you want to get rid and reverse hair loss fast we highly recommend checking out Hair Loss Black Book.

Zoloft and Hair Loss

Zoloft causes hair loss because it influences the telogen phase of the follicle of your hair. It is possible to prevent or stop this hair loss by stopping the medication but that should be done after consulting the physician or clinician who has prescribed the antidepressant. Stopping antidepressants or changing the dosage abruptly can have serious side effects and there are potentially grave consequences, such as a sudden recurrence of depression with all its symptoms and perhaps some of those being more severe than before.

Hair loss caused by Zoloft is not permanent. The drug does not cause persistent alopecia. There is no scarring or change to natural hair growth. Hair growth resumes to its premedication normalcy after one stops taking the drug. Those taking Zoloft and also suffering from hyperthyroidism or hypothyroidism, hormonal disorders, trichotillomania and deficiencies of different kinds or using other medicines such as oral contraceptives, anticoagulants, antihypertensive agents, anticonvulsants, antiulcer drugs and non-steroidal anti-inflammatory drugs would be more vulnerable to hair loss. Such cases complicate matters as it is hard to ascertain which drug is the specific cause for hair loss.

Want  to reverse hair loss? Click here

Hair loss is not one of the common or even uncommon side effects of Zoloft. It is a rare side effect of the antidepressant, just like acne or rash is. It has been found that less than one in ten people prescribed and hence taking Zoloft report any kind of hair loss. Since serotonin reuptake inhibitors target the telogen of the hair that plays a role in production, there is a direct impact on hair re-growth as well. Hence, hair loss may seem worse than it actually is for the time being. If you are experiencing hair loss due to Zoloft, then it has to be within the first twelve weeks of starting the medicine. If you have been into the course three months or longer then the hair loss is likely due to some other drug or condition and not Zoloft.

It is essential to consider possible alternative causes of hair loss because it is not an absolute certainty that Zoloft is to blame. Stopping the medicine after consulting a physician can be one way to know for sure.

Best Way to Reverse Hair Loss?

There’s is a revolutionary new system called Hair Loss Black Book that guarantees you to end and reverse your hair loss fast. It’s really effective that you can permanently can grow your hair back in just a short time. It has helped a lot of people. The site is linked below.

Site – http://hairlossblackbook.com